[IP] Insulin allergy and hives??
Can anyone on the international list help ?
I have previously read a small number of comments about Pumpers
who have experienced Insulin Allergy with Hives.
It also is possible Insulin is not the cause this time .....
AUS/NZ IP List
"Vanessa" <email @ redacted>
To: "Pumpers Insulin" <email @ redacted>
Sent: Tuesday, July 04, 2006 7:46 AM
Subject: [IPu] Insulin allergy and hives??
Good morning, HELP!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
Can anyone shed any light on the connection between hives (severe Urticaria)
and insulin allergy please?
I have had what Drs diagnosed as hives for 21 days now. Specialist
(Immunologist) was not interested is discussing any other causes than
insulin allergy. I had an allergic reaction to Humalog 18 months ago and
changed to Novorapid. At the time the first indicator was my BG going crazy
and localised lump and itch at cannula site only. This is from head to toe
and my BG levels have been just fine so I am extremely hesitant to come off
pump and change insulins again via syringes as Dr wants me to. Please can
any one help with past experiences? Also any suggestions to stop mind
altering itch would be much appreciated!!!!! I am on 3 types of
antihistamine from specialist and have also seen a naturopath. I am taking
potions he gave me as well as totally eliminating citrus, gluten and lactose
as these were tested and found to be a problem for me. Thanks.
for HELP or to subscribe/unsubscribe/change list versions,